| Model Number |
SC-5640 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Radiation Exposure, Unintended (3164); No Code Available (3191)
| Date of Event |
04/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during total hip replacement, the needle tip pinged off when they were doing the second to last stitch.It was also reported that x-ray was performed to make sure it had not fallen into the patient.Fortunately, it had fallen onto the floor and the scrub nurse had to use a magnet to locate it.This resulted to minor tissue damage and extended surgical time of extra 40 minutes.Another suture was opened and used to complete the case.